heart issues

What are the symptoms of a sudden drop in your potassium levels?

Question by Susie Q: What are the symptoms of a sudden drop in your potassium levels?
Can it be weakness & feeling shaky with heart palpitations.
Can taking high blood pressure pills cause this.
Im not taking water pills but Im taking Coversyl Blood Pressure Pills 4 mgs.
I did eat a banana & laid & it passed.
I dont what my potassium levels are but the symptoms led me to believe Its a potassium problem.

Best answer:

Answer by SavvySue
Yes. You describe the symptoms perfectly. If you are taking ‘water pills’ along with blood pressure meds, your potassium can drop. The worst scenario would be heart arrhythmias. Better have a banana! Good luck. Just how low is your potassium?

Know better? Leave your own answer in the comments!

An open letter to anyone who has been diagnosed with high blood pressure or high cholesterol...

"Could it Really Be THIS Easy to Lower Your Cholesterol From 220 to 161 and Your Blood Pressure to 120/80 Or Below... Without Using Any Expensive Medications?"